Alvedon Paracetamol Tablet 500mg x 10's
HomeStore

Alvedon Paracetamol Tablet 500mg x 10's

Alvedon Paracetamol Tablet 500mg x 10's

  • Alvedon Paracetamol is an analgesic or antipyretic medicine used to relieve headache, toothache, and fever associated with colds, menstrual pain, and muscle pain, as an analgesic in rheumatic pain, hyperpyrexia.
  • May be taken with or without food.
  • Each tablet contains 500mg of Paracetamol.
  • Store at temperatures not exceeding 30ºC.
  • Sold per 1 pack contains 10 tablets of Alvedon Paracetamol Tablet.
$0.80
Alvedon Paracetamol Tablet 500mg x 10's
$0.80

Alvedon Paracetamol Tablet 500mg x 10's

  • Alvedon Paracetamol is an analgesic or antipyretic medicine used to relieve headache, toothache, and fever associated with colds, menstrual pain, and muscle pain, as an analgesic in rheumatic pain, hyperpyrexia.
  • May be taken with or without food.
  • Each tablet contains 500mg of Paracetamol.
  • Store at temperatures not exceeding 30ºC.
  • Sold per 1 pack contains 10 tablets of Alvedon Paracetamol Tablet.

Product Information

Shipping & Returns

Description

  • Alvedon Paracetamol is an analgesic or antipyretic medicine used to relieve headache, toothache, and fever associated with colds, menstrual pain, and muscle pain, as an analgesic in rheumatic pain, hyperpyrexia.
  • May be taken with or without food.
  • Each tablet contains 500mg of Paracetamol.
  • Store at temperatures not exceeding 30ºC.
  • Sold per 1 pack contains 10 tablets of Alvedon Paracetamol Tablet.